# SDR USAA920080313

- Difficulty date: January 25, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 42,778 hours, 17,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - NR 6040673, LEVEL 2 CORROSION ON INTERCOSTAL, BS 1640 - BS 1661, BL 0.  REPLACED CABIN FLOOR SUPPORT, BS 324 - BS 377, RBL 62 IAW B757 SRM 51-40-02.
